# SDR RAIA2019062950001

- Difficulty date: June 25, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 43,063 hours, 26,579 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B FLAP SHROUD FWD HINGE IS CRACKED AT O/B END. REMOVED LH INBD FLAP SHROUD. REMOVED & REPLACED LH I/B FLAP SHROUD FWD HINGE. INSTALLED LH INBD FLAP SHROUD.
